Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 32, NWS La Crosse, WI

June 8, 2005Dodge County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 8, 2005, 4:24 AM CDT for Dodge County, Minnesota. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2005, 4:24 AM CDT (09:24 UTC)
Expired
Jun 8, 2005, 5:01 AM CDT
In force
37 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Dodge County, MN

The radar

The Minneapolis radar (KMPX), 108 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 4:50 AM CDTTSTM WND DMGMantorville, MN4 INCH DIAMETER BRANCHES DOWN IN MANTORVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 1:05 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
2261 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 080924
SVRARX
MNC039-081000-
/O.NEW.KARX.SV.W.0032.050608T0924Z-050608T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
424 AM CDT WED JUN 8 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DODGE COUNTY IN SOUTHEAST MINNESOTA

* UNTIL 500 AM CDT

* AT 424 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
  THUNDERSTORM PRODUCING DAMAGING WINDS 4 MILES SOUTHWEST OF RICE
  LAKE STATE PARK...OR ABOUT 6 MILES EAST OF OWATONNA. THE SEVERE
  THUNDERSTORM WAS MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST CONCORD AND EDEN AROUND 430 AM CDT...
  WASIOJA AND CONCORD AROUND 435 AM CDT...
  KASSON AND MANTORVILLE AROUND 440 AM CDT...
  DANESVILLE AROUND 445 AM CDT...

THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4403 9268 4402 9270 4396 9269 4397 9274
      4397 9298 4398 9299 4398 9304 4415 9304
      4416 9273 4417 9268

$$

RIECK
3 follow-up statements
000 
WWUS53 KARX 080936
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
436 AM CDT WED JUN 8 2005

MNC039-081000-
/O.CON.KARX.SV.W.0032.000000T0000Z-050608T1000Z/
DODGE MN-
436 AM CDT WED JUN 8 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR DODGE COUNTY...

AT 436 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH OVER CLAREMONT...
OR ABOUT 9 MILES WEST OF DODGE CENTER. THE SEVERE STORM WAS MOVING
EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...KASSON AND MANTORVILLE AROUND
445 AM CDT...DANESVILLE AROUND 450 AM CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4403 9268 4402 9270 4396 9269 4397 9274
      4397 9298 4398 9299 4398 9304 4415 9304
      4416 9273 4417 9268

$$

RIECK
000 
WWUS53 KARX 080946
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
446 AM CDT WED JUN 8 2005

MNC039-081000-
/O.CON.KARX.SV.W.0032.000000T0000Z-050608T1000Z/
DODGE MN-
446 AM CDT WED JUN 8 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR DODGE COUNTY...

AT 446 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH OVER CLAREMONT...
OR ABOUT 7 MILES WEST OF DODGE CENTER. THE SEVERE STORM WAS MOVING
EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...DANESVILLE AROUND 455 AM
CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4403 9268 4402 9270 4396 9269 4397 9274
      4397 9298 4398 9299 4398 9304 4415 9304
      4416 9273 4417 9268

$$

RIECK
000 
WWUS53 KARX 081001
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
500 AM CDT WED JUN 8 2005

MNC039-081010-
/O.EXP.KARX.SV.W.0032.000000T0000Z-050608T1000Z/
DODGE MN-
500 AM CDT WED JUN 8 2005

...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY HAS EXPIRED...

THE THUNDERSTORM HAS MOVED OUT OF THE AREA. THEREFORE...THE SEVERE
THUNDERSTORM WARNING FOR DODGE COUNTY HAS EXPIRED.

LAT...LON 4403 9268 4402 9270 4396 9269 4397 9274
      4397 9298 4398 9299 4398 9304 4415 9304
      4416 9273 4417 9268

$$

RIECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:55 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 8, 2:55 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
255 AM CDT WED JUN 8 2005

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT

FORECAST CONCERNS FOCUS ON THE PCPN CHANCES...ALONG WITH THE THREAT
FOR FLOODING AND SEVERE WEATHER.

A RIDGE OF HIGH PRESSURE AT 500 MB HOLDS FAST OVER THE EAST COAST
INTO THE WEEKEND...KEEPING A TROUGH OFF TO THE WEST...AND THE LOCAL
AREA UNDER SOUTHWEST FLOW. THIS IS SIGNIFICANT AS IT WILL CONTINUE
TO USHER ANY SHORTWAVES MOVING THROUGH THE MEAN FLOW ACROSS THE
REGION. ALSO...A COLD FRONT PROGGED TO MOVE THROUGH THE UPPER
MISSISSIPPI RIVER VALLEY TONIGHT WOULD/COULD GET HUNG UP ACROSS THE
REGION...HAVING LITTLE REASON TO CONTINUE ITS EASTWARD MOVEMENT.
THIS BOUNDARY WOULD THEN SERVE AS A FOCUS FOR SHOWER/STORM CHANCES
THROUGH THE WEEKEND.

CURRENTLY...LINE OF THUNDERSTORMS MAKING STEADY PROGRESS EAST...FROM
THE NORTHERN PLAINS INTO CENTRAL MN/NORTHERN IA. THESE STORMS SHOULD
HOLD TOGETHER...ALTHOUGH LIKELY WEAKEN SOMEWHAT...AND MOVE ACROSS
THE FORECAST AREA THIS MORNING. THE ATMOSPHERE ACROSS THE AREA IS
NOT AS FAVORABLE FOR SEVERE WEATHER AS IT WAS EARLIER...BUT SOME
ISOLATED SEVERE THUNDERSTORMS CAN/T BE RULED. MEANWHILE...THE WARM
FRONT SET UP APPROXIMATELY WHERE IT WAS EXPECTED TO LAST NIGHT AND
EARLY THIS MORNING...RUNNING FROM AROUND SD INTO CENTRAL WI. GOOD
ISENTROPIC LIFT AND MOISTURE TRANSPORT INTO AND OVER THE BOUNDARY
HAS NOT ONLY AIDED SOME SEVERE WEATHER...BUT CONTINUED TO FUEL
STORMS AND APPRECIABLE RAIN AMOUNTS. GENERALLY...AREAS NORTH OF AN
OWATONNA TO BLACK RIVER FALLS LINE WERE THE AREAS IN THE FORECAST
AREA THAT RECEIVE THE HIGHEST RAIN AMOUNTS. A FLOOD WATCH WAS ISSUED
TO COVER THESE COUNTIES THROUGH MIDNIGHT TONIGHT. IN ADDITION...
STORMS ARE CONTINUING TO FIRE OVER PARTS OF WEST CENTRAL WI...LIKELY
FROM OUTFLOW BOUNDARIES FROM THE PREVIOUS CONVECTION. ALL IN ALL...A
STORMY MORNING FOR THE REGION.

A COLD FRONT...EXTENDING FROM AN AREA OF LOW PRESSURE OVER ND...WILL
SLIDE ACROSS THE UPPER MISSISSIPPI RIVER VALLEY TONIGHT. DECENT LOW
LEVEL MOISTURE TRANSPORT WILL CONTINUE AHEAD OF THE FRONT...ALTHOUGH
NOT ON THE ORDER OF WHAT IS/HAS OCCURRED EARLY THIS MORNING. SURFACE
PW/S APPROACH 1.5 INCHES THOUGH...STILL ALLUDING TO THE POTENTIAL
FOR SOME HEAVY RAINS. SBCAPES ARE PROGGED TO REBOUND TO 3000+ J/KG
AHEAD OF THE FRONT FOR THIS AFTERNOON/EARLY EVENING. THE FRONT COULD
SPARK MORE SHOWERS AND STORMS FOR LATE THIS AFTERNOON/EVENING AS A
RESULT. SEVERE WEATHER WILL AGAIN BE POSSIBLE. ALTHOUGH THE
ANTICIPATED STORMS WILL NOT SET UP IN AN WEST-EAST LINE LIKE THE
STORMS OF LAST NIGHT...ANY ADDITIONAL HEAVY RAINFALL OVER THE
ALREADY SATURATED GROUND TO THE NORTH WILL HAVE TO POTENTIAL TO
PRODUCE SOME FLOODING.

THE FRONT WILL SLIDE EAST OF THE REGION OVERNIGHT TONIGHT...BUT ITS
SOUTHERN EXTENT WILL LINGER ACROSS THE AREA. THE LOW LEVEL JET AND
850 MB MOISTURE TRANSPORT POINT TO AN MCS DEVELOPING OVER THE MO
RIVER VALLEY...AND ITS THIS COMPLEX AND ITS ASSOCIATED MCV THAT LOOK
TO TRACK ALONG THIS LINGERING BOUNDARY NORTHEAST. THIS WILL BE THE
CHANCE FOR YET MORE SHOWERS/STORMS TO THE REGION FOR THU AFTERNOON.
INSTABILITY CONTINUES HIGH NEAR AND SOUTH OF THIS SURFACE
BOUNDARY...WHICH WILL AGAIN AID CONVECTION...AND ALSO THE SEVERE
POSSIBILITIES.

THE SHOWER/STORM CHANCES WILL LINGER THROUGH THURSDAY
EVENING...WHILE YET ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO
DEVELOP OVER NEB. THIS COMPLEX AND ITS MCV WILL THEN TRACK NORTHEAST
ALONG THE FRONT...AND AGAIN...ACROSS THE FORECAST AREA...FOR FRI
AFTERNOON AND EVENING. SEVERE WEATHER CHANCES? WITH SBCAPE EXPECTED
TO CLIMB INTO THE 2000+ K/KG RANGE...IT WILL CERTAINLY BE A
POSSIBILITY.

OVERALL...A THE VERY ACTIVE WEATHER PATTERN WILL PERSIST FOR THE
REST OF THE WORK WEEK...AN ACTUALLY INTO THE WEEKEND. HEAVY RAINS TO
THE NORTH FROM LAST NIGHT AND EARLY THIS MORNING LENDS SOME CONCERNS
TO FLOODING FROM ANY CONVECTION FROM TODAY/TONIGHT...SO FLOOD WATCH
CONTINUES THROUGH MIDNIGHT. AMPLE INSTABILTY WILL ALSO SUPPORT
SEVERE CHANCES FOR THE NEXT FEW DAYS. WELCOME TO SUMMER.

.LONG TERM...SATURDAY THROUGH TUESDAY

EXTENDED MODELS IN FAIRLY GOOD AGREEMENT WITH THE OVERALL WEATHER
PATTERN FOR THE WEEKEND INTO THE EARLY PART OF NEXT WEEK. THE AREA
SHOULD STAY UNDER A SOUTHWEST FLOW THROUGH THE WEEKEND...WITH A
TROUGH TO THE WEST...AND RIDGE OVER THE EAST COAST. PROBABLY THE
MOST SIGNIFICANT FEATURE INDICATED BY THE VARIOUS MODELS IS A
SHORTWAVE TROUGH MOVING THROUGH THE MAIN TROUGH...WHICH WOULD SLIDE
INTO THE REGION BY 00Z TUES. DGEX AND EXTENDED GFS IN GOOD AGREEMENT
HERE...ALTHOUGH THE ECMWF IS FLATTER IN THE FLOW...NOT INDICATING AS
STRONG A WAVE. ENSEMBLE COMPONENTS FAVOR THE DGEX/GFS
SOLUTION...AND WILL SIDE WITH THAT SOLUTION FOR NOW. BOTTOM LINE
FOR THE AREA...THIS WOULD KEEP THE REGION UNDER AN ACTIVE WEATHER
PATTERN...AND PLACE MONDAY NIGHT/TUESDAY AS THE MOST FAVORABLE
SHOWER/STORM TIME. TEMPERATURES LOOK TO BE A BIT COOLER...BUT CLOSE
TO THE SEASONABLE NORMALS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH UNTIL MIDNIGHT TONIGHT...
     WIZ017-029-032>034.
MN...FLOOD WATCH UNTIL MIDNIGHT TONIGHT...
     MNZ079.
IA...NONE.

&&

RIECK
Hazardous weather outlook, Jun 7, 9:38 PM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
938 PM CDT TUE JUN 7 2005

IAZ008>011-018-019-029-030-WIZ054-055-061-081100-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-
MITCHELL-RICHLAND-WINNESHIEK-
938 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND
SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS CONTINUE NEAR AND NORTH OF INTERSTATE I-90 THIS
EVENING. AS THE STORMS EVOLVE INTO A LARGER AND MERGED
THUNDERSTORM COMPLEX...THE COMPLEX MAY TRY TO SHIFT SOUTH INTO IOWA
AND SOUTHWEST WISCONSIN. IF STORMS DUE MOVE SOUTH...CURRENT THINKING
IS THAT THESE STORMS WILL NOT BE SEVERE DURING THE OVERNIGHT HOURS.

A COMPLEX OF STORMS FROM THE NORTHERN PLAINS MAY MOVE INTO THE AREA
TOWARD SUNRISE. ALTHOUGH INSTABILITIES WILL BE WEAKER...SOME OF THE
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST.
WITH A PERSISTENT SOUTHERLY FLOW...AMPLE MOISTURE...STRONG
INSTABILITIES AND FAVORABLE WINDS ALOFT WILL ONCE AGAIN BE IN PLACE
ACROSS THE AREA. THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE
APPROACHING FRONT AND WITH THE FAVORABLE ATMOSPHERIC PARAMETERS...
SOME STORMS WILL LIKELY REACH SEVERE LEVELS. WITH THE MAIN THREAT
BEING LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL REMAIN
DRAPED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THROUGH MUCH OF THIS
WEEK. AS LOW PRESSURE SYSTEMS MOVE ALONG THIS FRONT...ROUNDS OF
THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. THE WINDS ALOFT WILL
LIKELY FAVOR THE DEVELOPMENT OF SOME SEVERE THUNDERSTORMS...BUT THE
TIMING AND LOCATION OF THESE STORMS IS UNCERTAIN AT THIS TIME. THE
MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN
ADDITION TO THESE THREATS...FLOODING MAY BECOME A CONCERN AS REPEATED
RAINS FALL ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT BUT MAY BE WEDNESDAY
AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-081100-
ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE-
MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA-
938 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...SOUTHWEST AND CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS CONTINUE TO DECREASE IN OVERALL INTENSITY. THE
TORNADO THREAT HAS LESSEN AND ISOLATED WIND DAMAGE AND LARGE HAIL
REPORTS ARE THE MOST LIKELY THROUGH MIDNIGHT. THE FLOOD THREAT MAY BE
MORE INCREASED. ALTHOUGH SOILS ARE DRY...IF LARGE AMOUNTS OF RAIN ARE
RECEIVED /OVER 4 INCHES/ FLOODING COULD BE A THREAT OVERNIGHT.

A COMPLEX OF STORMS FROM THE NORTHERN PLAINS WILL LIKELY MOVE INTO
THE AREA TOWARD SUNRISE. ALTHOUGH INSTABILITIES WILL BE WEAKER...SOME
OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST.
WITH A PERSISTENT SOUTHERLY FLOW...AMPLE MOISTURE...STRONG
INSTABILITIES AND FAVORABLE WINDS ALOFT WILL ONCE AGAIN BE IN PLACE
ACROSS THE AREA. THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE
APPROACHING FRONT AND WITH THE FAVORABLE ATMOSPHERIC PARAMETERS...
SOME STORMS WILL LIKELY REACH SEVERE LEVELS. WITH THE MAIN THREAT
BEING LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL REMAIN
DRAPED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THROUGH MUCH OF THIS
WEEK. AS LOW PRESSURE SYSTEMS MOVE ALONG THIS FRONT...ROUNDS OF
THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. THE WINDS ALOFT WILL
LIKELY FAVOR THE DEVELOPMENT OF SOME SEVERE THUNDERSTORMS...BUT THE
TIMING AND LOCATION OF THESE STORMS IS UNCERTAIN AT THIS TIME. THE
MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN
ADDITION TO THESE THREATS...FLOODING MAY BECOME A CONCERN AS REPEATED
RAINS FALL ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE DEACTIVATED SLOWLY THROUGH MIDNIGHT. AFTER
MIDNIGHT...HEAVY RAIN WILL BE THE MAIN THREAT THROUGH THE OVERNIGHT.
SPOTTER ACTIVATION MAY ALSO BE NEEDED EARLY WEDNESDAY AND WEDNESDAY
AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BAUMGARDT/RABERDING/DAS

In the hours before

Special weather statement, Jun 7, 10:58 PM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1058 PM CDT TUE JUN 07 2005

WIZ017-029-034-041>044-080500-
ADAMS-CLARK-JACKSON-JUNEAU-LA CROSSE-MONROE-TAYLOR

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 430 FOR
THE FOLLOWING AREAS

IN WISCONSIN THIS CANCELS 7 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 CLARK                 JUNEAU

IN NORTH CENTRAL WISCONSIN

TAYLOR

IN WEST CENTRAL WISCONSIN

JACKSON               LA CROSSE             MONROE

THIS INCLUDES THE CITIES OF...NEILLSVILLE...MEDFORD...GLENDALE...
FRANKLIN...LA CROSSE...ONALASKA AND MAUSTON.

SHEA
Local storm report, Jun 7, 11:00 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1100 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TSTM WND GST     MAZEPPA                 44.27N 92.54W
06/07/2005  60 MPH           WABASHA            MN   LAW ENFORCEMENT

            REPORTED VIA COUNTY SHERIFF.

&&

SHEA
Local storm report, Jun 7, 11:32 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1132 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     FLASH FLOOD      MAZEPPA                 44.27N 92.54W
06/07/2005                   WABASHA            MN   LAW ENFORCEMENT

            3.13 INCHES OF RAIN REPORTED VIA COUNTY SHERIFF DEPT.

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:18 PM CDTSevere Thunderstorm WarningARXWabasha, Winona57 min
Jun 7, 8:30 PM CDTSevere Thunderstorm WarningARXOlmsted26 min
Jun 7, 9:00 PM CDTSevere Thunderstorm WarningARXOlmsted30 min
Jun 7, 9:07 PM CDTFlash Flood WarningARXWabasha113 min
Jun 7, 10:07 PM CDTSevere Thunderstorm WarningARXWabasha53 min
Jun 8, 12:02 AM CDTSevere Thunderstorm WarningARXWabasha43 min
Jun 8, 4:59 AM CDTSevere Thunderstorm WarningARXWabasha47 min
Jun 8, 5:07 AM CDTSevere Thunderstorm WarningARXOlmsted38 min
Jun 8, 5:20 AM CDTFlash Flood WarningARXWabasha3 hr
Jun 8, 6:13 AM CDTSevere Thunderstorm WarningARXFillmore32 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.